Patients’ inhaler technique can be improved by brief education, including a physical demonstration, from a health professional or other person trained in correct technique. 68 The best way to train patients to use their inhalers correctly is one-to-one training by a healthcare professional (. nurse, pharmacist, GP, specialist), that involves both verbal instruction and physical demonstration. 74 , 62 , 75 , 76 Patients do not learn to use their inhalers properly just by reading the manufacturer's leaflet. 75 An effective method is to assess the individual's technique by comparing with a checklist specific to the type of inhaler, and then, after training in correct technique, to provide written instructions about errors (. a sticker attached to the device). 60 , 73
The most commonly reported side effects were: oral thrush , nausea , headache , and pain in the pharynx or larynx . More rarely reported side effects (occurring in <1% of patients during the clinical trial) include: tachycardia , palpitations , dry mouth , allergic reaction ( bronchospasm , dermatitis , hives ), pharyngitis , muscle spasms , tremor , dizziness , insomnia , nervousness , and hypertension . Patients experiencing an allergic reaction or increase in difficulty breathing while using this medication should immediately discontinue its use and contact their physician.